# SDR HALA2018051600232

- Difficulty date: May 10, 2018
- Submitted: May 16, 2018
- Operation: Air carrier
- Aircraft: N388HA
- Make and model: Airbus A330-243
- Aircraft serial: 1310
- Aircraft time: 27,376 hours, 4,187 cycles
- Engine: Rroyce RB211TRENT77
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: O

## Discrepancy

ALL OF THE CABIN AND COCKPIT HAD A WET & MUSTY ODOR.  SLIGHT BIT OF OIL. FIRST NOTICED DURING TOGA TAKEOFF. AGAIN WHEN IN CRUISE PASSING THRU HIGH CLOUDS, FINALLY DURING DESCENT AT 18000FT.  INSPECTED BOTH ENGINES FOR OIL LEAKS, NO LEAKS FOUND. FOUND BOTH ENGINES OIL LEVELS HIGH. REMOVED OIL TO FULL LINES. PERFORMED BOTH ENGINE IDLE RUNS. NO ODOR NOTED. RAN APU BLEED. NO ODOR NOTED. OK FOR SERVICE.
